| Model Number |
VSTK0122 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Codes |
Cardiac Perforation (2513); Pericardial Effusion (3271)
| Date of Event |
07/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a cardiac perforation and pericardial effusion (pe) occurred.The procedure was cancelled.During a atrial fibrillation ablation (pulmonary vein isolation) redo procedure, a versacross steerable access solution was selected for use.During transseptal, there were five (5) attempts were made using radio frequency at one second constant setting to cross the septum.This was unsuccessful.A pericardial effusion was noted immediately and the physician performed an emergency pericardiocentesis.A 500 ml of bright blood was removed from the pericardium.The patient was not in cardiac arrest.Once stabilized, the patient was extubated and transferred to the cardiac intensive care unit with a pericardial drain.The following day, the drain was removed and follow-up echocardiogram was stable.The patient was discharged home and ablation procedure will be rescheduled.The device is not expected to be returned for analysis (disposed).In the physician's opinion, the access solution devices did not contributed to the patient complications.
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.